ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Bhattacharyya, Tirthankar and Ko, Toma and Plestenjak, Bor (2002) Right-Definite Multiparameter Sturm-Liovville Problems With Eigenparameter-Dependent Boundary Conditions. In: Proceedings of the Edinburgh Mathematical Society, 45 (3). pp. 565-578.

This list was generated on Thu Oct 2 08:47:28 2014 IST.